Alert archive / Wisconsin / Gale Warnings in 2019
Gale Warning 45, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Nov 11, 2019, 2:42 PM CST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2019, 2:42 PM CST (20:42 UTC)
- Expired
- Nov 12, 2019, 9:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
651 WHUS73 KMKX 112042 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 242 PM CST Mon Nov 11 2019 ...Strong Northerly Winds Tonight Into Tuesday... .A very strong Canadian high pressure system will push south across the Central Plains into the Ohio River Valley through Tuesday, keeping Lake Michigan within a tight pressure gradient. As a result, expect strong and gusty north to northwest winds into Tuesday morning. Gale force winds to 35 knots are expected across the south half of the lake through tonight. LMZ080-669-671-673-675-777-779-870-872-874-876-878-120445- /O.NEW.KMKX.GL.W.0045.191111T2042Z-191112T0900Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 242 PM CST Mon Nov 11 2019 ...GALE WARNING IN EFFECT UNTIL 3 AM CST TUESDAY... The National Weather Service in Milwaukee/Sullivan has issued a Gale Warning...which is in effect until 3 AM CST Tuesday. * WINDS: North to northwest gales to 35 knots...diminishing late. * WAVES: Waves 10 to 14 ft occasionally to 18 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-120445- /O.CON.KMKX.SC.Y.0100.000000T0000Z-191112T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 242 PM CST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS: Northwest winds to 30 knots through Tuesday morning. * WAVES: 3 to 7 feet. The highest waves toward the open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
3 follow-up statements
840 WHUS73 KMKX 120226 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 826 PM CST Mon Nov 11 2019 ...Strong Northerly Winds Tonight Into Tuesday... LMZ080-669-671-673-675-777-779-870-872-874-876-878-121200- /O.EXT.KMKX.GL.W.0045.000000T0000Z-191112T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 826 PM CST Mon Nov 11 2019 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CST TUESDAY... The Gale Warning is now in effect until 9 AM CST Tuesday. * WINDS: North to northwest gales to 35 knots into Tuesday morning. * WAVES: Waves 10 to 14 ft occasionally to 18 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-121200- /O.CON.KMKX.SC.Y.0100.000000T0000Z-191112T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 826 PM CST Mon Nov 11 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS: Northwest winds to 30 knots through Tuesday morning. * WAVES: 3 to 7 feet. The highest waves will be near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
951 WHUS73 KMKX 120927 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 327 AM CST Tue Nov 12 2019 ...Strong Northerly Winds This Morning... LMZ080-669-671-673-675-777-779-870-872-874-876-878-121500- /O.CON.KMKX.GL.W.0045.000000T0000Z-191112T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 327 AM CST Tue Nov 12 2019 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WINDS: North to northwest gales to 35 knots this morning. * WAVES: Waves 10 to 14 ft occasionally to 18 ft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Gale Warning means winds of 34 to 47 knots are imminent or occuring. Operating a vessel in gale conditions requires experience and properly equipped vessels. It is highly recommended that mariners without the proper experience seek safe harbor prior to the onset of gale conditions. && $$ LMZ643>646-121730- /O.CON.KMKX.SC.Y.0100.000000T0000Z-191112T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 AM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: Northwest winds to 30 knots through this morning. * WAVES: 3 to 7 feet. The highest waves will be near open waters. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
222 WHUS73 KMKX 121433 MWWMKX URGENT - MARINE WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 833 AM CST Tue Nov 12 2019 ...Winds Diminishing Today.. LMZ080-669-671-673-675-777-779-870-872-874-876-878-121545- /O.EXP.KMKX.GL.W.0045.000000T0000Z-191112T1500Z/ Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 833 AM CST Tue Nov 12 2019 ...GALE WARNING WILL EXPIRE AT 9 AM CST THIS MORNING... The Gale Warning will expire at 9 AM CST this morning. $$ LMZ643>646-121800- /O.CON.KMKX.SC.Y.0100.000000T0000Z-191112T1800Z/ Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 833 AM CST Tue Nov 12 2019 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WINDS: Northwest winds 15 to 25 knots, diminishing this morning. * WAVES: 2 to 5 feet, diminishing this morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Small Craft Advisory means that wind speeds of 21 to 33 knots are expected to produce hazardous wave conditions to small craft. Inexperienced mariners...especially those operating smaller vessels should avoid navigating in these conditions. && $$ www.weather.gov/mkx
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 11, 11:07 AM CST, 3 hours 35 minutes earlier.
Area forecast discussion, Nov 11, 11:07 AM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1107 AM CST Mon Nov 11 2019
.UPDATE...
The snow is ending quickly from west to east late this morning. It
may linger in the Milwaukee area until about 2 pm, then push out
over the lake. There are some low level convective elements
pushing south in the radar loop. Soundings show very steep lapse
rates through about 4kft, so we're seeing some weak convection.
They may cause some bursts of snow as things are winding down.
There is also a little lake effect pushing inland, but this is
weakening. Satellite imagery show clearing has worked into Sauk,
Iowa and Marquette counties and this will push southeast quickly
this afternoon. Winds will also settle down later this afternoon,
setting the stage for a cold night tonight.
&&
.AVIATION(18Z TAFS)...
The snow will end in the Milwaukee/Kenosha/Waukesha area by 2 pm.
The snow will have ended in Madison by the start of the TAFs.
Gusty winds will cause some drifting snow until about sunset.
Look for the MVFR CIGS to improve to VFR by 21-22z with VFR
conditions then expected through the rest of the TAF period.
&&
.PREV DISCUSSION... (Issued 852 AM CST Mon Nov 11 2019)
UPDATE...
Radar shows the heaviest snowfall south of Wisconsin with an
impressive, narrow lake effect band pointing into Cook County, IL.
Expect the snow to continue into the early afternoon across the
southeast. The back edge of the snow will reach Baraboo, Sauk
county in the next hour, and Madison toward noon. It should dry up
quickly thereafter as the support collapses. Snowfall amounts thus
far are looking decent. We have a solid 3 to 4" in our southern
counties with another inch or so to go since those came in. The
snow amounts taper off steadily to the north. It's slippery out
there, so plan extra time for your travels today.
MARINE...
Gusty northerly winds and building waves will continue today. The
pressure gradient will tighten up resulting in wind gusts that
could approach gale force in the nearshore and open waters of Lake
Michigan, especially this afternoon and evening. Winds will begin
to weaken during the day Tuesday as winds turn more to the west
with higher pressure pushing into the region. Otherwise, light to
moderate snow will continue through this afternoon and
visibilities could drop below 1 mile at times.
PREV DISCUSSION... (Issued 534 AM CST Mon Nov 11 2019)
UPDATE...
Models seem to have shifted some higher QPF to this morning so we
are still anticipating some higher snowfall rates later this
morning. However, higher amounts will depend greatly on if we
align the low to mid level frontogenesis with the higher moisture
this morning. If so we can getting the higher rates/higher ratios
with better snowflakes capable of rapidly accumulating in addition
to higher overall QPF. However, if we do not see them align we
will continue to see the light small flakes that will be
associated with lower ratios and lesser QPF. Overall, another 1-3
inches is possible across the southern half of the CWA, with
higher accumulations expected to be found closer to the WI/IL
border.
AVIATION(12Z TAFS)...
Snow will continue to fall through much of this morning, slowly
pushing out from west to east this morning into the early
afternoon. CIGS are likely to remain around MVFR with VSBYS
remaining at IFR, however it will likely fluctuate between MVFR
and IFR through the morning. CIGS and VSBYS will improve as snow
begins to push out of the area with higher pressure quickly
filling in behind this system. Mostly clear skies are expected
from the evening through the day Tuesday. Otherwise expected
temperatures in the single digits Tuesday morning.
PREV DISCUSSION... (Issued 454 AM CST Mon Nov 11 2019)
SHORT TERM...
Today and Tonight...Forecast Confidence is Medium...
Snow continues to fall this morning and is expected to bring an
additional 1-4 inches on top of what has already fallen. Currently
we are not seeing the snow rates we had initially expected for
this time but it looks as though better snow rates are expected
over the next several hours with low to mid level frontogenesis
likely pushing in this morning. There is some uncertainty on where
the heaviest snow will set up as a strong gradient is expected
which will greatly impact how much snowfall any given area
receives. In addition, there remains some uncertainty in the
potential for a stronger band of snow as frontogenesis seems to be
lagging behind QPF/moisture somewhat. If it lags too much the
heavier banded snow may not occur at all that would decrease
expected amounts overall. Snow should begin to push out later this
morning from the northwest, pushing completely out of southern
Wisconsin by the early to mid afternoon.
We should see clearing skies during the afternoon and evening as
the system pushes out of the region. This is expected to lead to
very chilly temperatures overnight with a fresh snowpack as well
as strong high pressure pushing in. Temperatures are forecast to
hit the low to upper single digits with the lake keeping
temperatures along the shoreline a tad bit warmer.
Tuesday through Thursday...Forecast confidence medium.
A sfc ridge will shift east across the region for Tue-Tue eve. Very
cold temps will continue with the possibility of record low temps
for Tue AM and record low maximums for Tue as well. A shortwave
trough and sfc trough approaching from the nw will then bring sly
winds and warm advection for Wed along with good chances for light
snow Wed aft-eve.
LONG TERM...Friday through Sunday...Forecast confidence medium.
A polar high pressure area will shift from south central Canada to
New England during the weekend. Another shortwave trough approaching
from the west will bring chances of snow and possibly some rain for
the latter half of the weekend. With the high remaining to the
north, temps will be milder for this period.
AVIATION(09Z TAFS)...
Light snow continues across southern WI this evening with some
heavier snow expected to spread in. Cigs could drop below 1,000ft
at times and vsbys could fall to 1SM with the heavier snow. Main
axis for the heavier snow is from I-94 and south. Snow should
gradually push out from this morning into the early afternoon. High
pressure will build in during the day Monday this should
gradually shift the snow south. Gusty northerly winds are expected
this morning where gusts could range from 20-25kts with stronger
winds closer to the lake.
MARINE...
Gusty northerly winds continue over the lake which has increased
waves, which will continue to increase through the day. The
pressure gradient will intensify today with gusts that could
approach gale force in the nearshore and open waters of Lake
Michigan, especially this afternoon and evening. Winds will begin
to weaken during the day Tuesday as winds turn more to the west
with higher pressure pushing into the region. Otherwise, light to
moderate snow will continue through this afternoon and
visibilities could drop below 1 mile at times.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Winter Weather Advisory until noon CST today for WIZ063-064-
067>069.
Winter Weather Advisory until 3 PM CST this afternoon for WIZ065-
066-070>072.
LM...Small Craft Advisory until noon CST Tuesday for LMZ643>646.
&&
Update...Davis
Today/Tonight and Aviation/Marine...Davis
Tuesday THROUGH Sunday...GehringHazardous weather outlook, Nov 11, 4:30 AM CST, 10 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 430 AM CST Mon Nov 11 2019 WIZ046-047-051-052-056>060-062>072-121030- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 430 AM CST Mon Nov 11 2019 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight A Winter Weather Advisory is in effect for the area roughly south of a Milwaukee to Madison to Darlington line. Snow accumulations of 3 to 5 inches are expected, with the highest amounts near the Wisconsin, Illinois border. The snow will taper off quickly to the north. The morning commute will be impacted with slow and slippery travel. The snow is expected to be on the drier side, not wet and heavy. Brisk north winds will cause drifting snow and brief periods of blowing snow through the afternoon. Near record low temperatures are then expected tonight. Wind chill temperatures will fall to 5 below to 10 below zero. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Very cold temperatures and wind chills will continue for Tuesday into Wednesday. Another round of accumulating light snow is forecast for Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed, but snowfall reports are appreciated. LMZ643>646-121030- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 430 AM CST Mon Nov 11 2019 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight A Small Craft Advisory is in effect for brisk north winds and high waves. Gusts could approach gale force at times. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The Small Craft Advisory will continue through mid day on Tuesday, for gusty northwest winds. Gusts could approach gale force at times. After a brief reprieve, gusty south to southwest winds may reach Small Craft Advisory levels Wednesday into Wednesday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-121030- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 430 AM CST Mon Nov 11 2019 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Brisk north winds will approach gale force at times. High waves are expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Brisk northwest winds will continue through Tuesday morning with gusts approaching gale force early. www.weather.gov/mkx
In the hours before
Local storm report, Nov 11, 11:30 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1130 AM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM SNOW 3 NNE VERONA 43.03N 89.50W
11/11/2019 M3.3 INCH DANE WI BROADCAST MEDIA
WISC-TV STUDIOS.
&&
WOODLocal storm report, Nov 11, 12:28 PM CST, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1228 PM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM SNOW ROCHESTER 42.74N 88.22W
11/11/2019 M4.0 INCH RACINE WI PUBLIC
&&Local storm report, Nov 11, 1:05 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM SNOW BRODHEAD 42.62N 89.38W
11/11/2019 M5.0 INCH GREEN WI PUBLIC
&&
SDLocal storm report, Nov 11, 1:06 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
106 PM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM SNOW EAST TROY 42.79N 88.40W
11/11/2019 M3.5 INCH WALWORTH WI PUBLIC
&&
SDLocal storm report, Nov 11, 1:38 PM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0126 PM SNOW 2 SE BIG BEND 42.85N 88.18W
11/11/2019 M3.1 INCH WAUKESHA WI PUBLIC
&&Local storm report, Nov 11, 2:35 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
235 PM CST MON NOV 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM SNOW 2 NNW CEDARBURG 43.32N 88.00W
11/11/2019 M2.6 INCH OZAUKEE WI PUBLIC
&&
SDNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.